American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Benito Pires and Roland Rabanal. Vector fields whose linearisation is Hurwitz almost everywhere. Proc. Amer. Math. Soc. 142 (2014) 3117-3128.
Abstract, references, and article information   
View Article: PDF

[2] Jitsuro Sugie. Smith-type criterion for the asymptotic stability of a pendulum with time-dependent damping. Proc. Amer. Math. Soc. 141 (2013) 2419-2427.
Abstract, references, and article information   
View Article: PDF

[3] Jitsuro Sugie, Yasuhisa Saito and Meng Fan. Global asymptotic stability for predator-prey systems whose prey receives time-variation of the environment. Proc. Amer. Math. Soc. 139 (2011) 3475-3483. MR 2813379.
Abstract, references, and article information   
View Article: PDF

[4] Jitsuro Sugie and Masakazu Onitsuka. Integral conditions on the uniform asymptotic stability for two-dimensional linear systems with time-varying coefficients. Proc. Amer. Math. Soc. 138 (2010) 2493-2503. MR 2607879.
Abstract, references, and article information   
View Article: PDF

[5] Junxiang Xu and Jiangong You. Persistence of the non-twist torus in nearly integrable hamiltonian systems. Proc. Amer. Math. Soc. 138 (2010) 2385-2395. MR 2607868.
Abstract, references, and article information   
View Article: PDF

[6] Hongbin Guo, Michael Y. Li and Zhisheng Shuai. A graph-theoretic approach to the method of global Lyapunov functions. Proc. Amer. Math. Soc. 136 (2008) 2793-2802. MR 2399043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yaping Liu. Geometric criteria for the nonexistence of cycles in Gause-type predator-prey systems. Proc. Amer. Math. Soc. 133 (2005) 3619-3626. MR 2163598.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Brian Ingalls, Eduardo D. Sontag and Yuan Wang. An infinite-time relaxation theorem for differential inclusions. Proc. Amer. Math. Soc. 131 (2003) 487-499. MR 1933340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1